# SDR DL72S972625

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT RIB CRACKED JUST OUTBD OF ACTUATOR ROD END AREA.  FABRICATED REPAIR PER MM 57-54-0 FIG 814.  INSTALLED REPAIR PER MM 57-54-0 FIG 814.
